# SDR SWAA2021092018126

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ESCAPE SLIDE COVER HAS SAFETY PIN LOOSE. / [01] RE-SECURED L2 DOOR ESCAPE SLIDE SAFETY PIN AS PER B-737 AMM 25-66-01-400-803; [02] VERIFIED
